Research Repository

Stability analysis of discrete-time stochastic neural networks with time-varying delays

Ou, Y, Liu, H, Si, Y and Feng, Zhiguang ORCID: 0000-0003-1037-1529 (2010) Stability analysis of discrete-time stochastic neural networks with time-varying delays. Neurocomputing, 73 (4-6). 740 - 748. ISSN 0925-2312

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov–Krasovskii functional; asymptomatic stability; inequality; inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0104 Statistics
FOR Classification > 0801 Artificial Intelligence and Image Processing
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Jan 2018 04:39
Last Modified: 15 Jan 2018 04:39
URI: http://vuir.vu.edu.au/id/eprint/35350
DOI: https://doi.org/10.1016/j.neucom.2009.10.017
ePrint Statistics: View download statistics for this item
Citations in Scopus: 49 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar